# SDR SWAA2020050141149

- Difficulty date: April 10, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH Z CHANNEL RBL 21 FROM STA 727 TO STA 767;WL 153.8 / REMOVED CORROSION ON R/H 'Z' CHANNEL FROM STA 727 TO STA 767 WL 153.8 FOUND EXFOLIATOR CORROSION OUT OF LIMITS IAW B737 SRM 51-10-00-0G-0 AND SRM 53-00-1A-2; FABRICATED; LOCATED AND DRILLED NEW 'Z' CHANNEL IAW B737-700 SRM 51-40-05-0G-0; TREATED AND PRIMED AND INSTALLED NEW Z CHANNEL AT AFT CARGO COMP; R/H BETWEEN STA 727 TO STA 767 WL 153.8
